# SDR AWXA200401004

- Difficulty date: September 5, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 18,512 hours, 6,964 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, GALVANIC CORROSION WAS FOUND ON FLOORBEAM Y1292 RT BETWEEN FS 66 AND FS 68.  MAINTENANCE REMOVED CORRODED FLOORBEAM Y1292 RT FROM FS 66 TO FS 68; FABRICATED A NEW REPLACEMENT FLOORBEAM; INSTALLED REPAIR PART IAW A319 SRM 51-72-11.
